# SDR UPS99229362

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK ON FRAME AT STA 277 JUST ABOVE STR 26 RT.  STOP DRILLED CRACK IN FRAME, FABRICATED REPAIR DOUBLER, FABRICATED STIFFENER, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW SRM 51-40-02, 51-10-02, MM 51-20-151.
